# SDR C1HA200388004

- Difficulty date: February 14, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N688CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Tail Skid
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL SKID LIGHT ON AFTER DEPARTURE.  MEL'D TAIL SKID INDICATION, TAIL SKID OPS NORMAL.
